# SDR CALA0500115

- Difficulty date: April 21, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 21,895 hours, 7,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: BR964421
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE LIGHTING IN THE FIRST CLASS CABIN LOOSE AT G7 GALLEY.  REPLACED LIGHT MODULE.
